# SDR AALA20130829021

- Difficulty date: August 29, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 36,865 hours, 14,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN STATIONS 927 & 947, RBL 25 HAS CORROSION AT STATION 928.  INSTALLED NEW INTERCOSTAL IAW AARD 51-10-05 & AIPC 53-42-51-21.
